# SDR QXEA2012111501386

- Difficulty date: November 15, 2012
- Submitted: November 20, 2012
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4051
- Aircraft time: 26,915 hours, 27,886 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fcu
- Part number: C1486742005
- Part serial: 1058
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 26,915 hours, 27,886 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

FLAP POWER CAUTION,  FLAP HANDLE WAS NOT BEING MOVED WHEN CAUTION ILLUMINATED.  FLAPS AT 0'.  ATTEMPTED RESET PER EMERGENCY CHECKLIST, UNSUCCESSFULLY.  LANDED WITHOUT INCIDENT.  R & R THE FLAP CONTROL UNIT, THE FLAP POWER UNIT, AND THE LT FLAP POSITION TRANSDUCER.  FUNCTIONAL TEST OF FLAP DRIVE SYS PERFORMED IAW AMM TASK 27-52-00-720-801.  FUNCTIONARY CHECKED GOOD.  FUNCTION TEST OF FLAP CONTROL SYS PERFORMED IAW AMM TASK 27-51-00-720-801.  FUNCTIONARY CHECKED GOOD.  RETURNED TO SERVICE.
